Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    larry3436 is offline Associate Member
    Join Date
    Apr 2004
    Posts
    274

    nolva question..

    I was taking 80mg nolva ED for 2 weeks to get rid off sore nips.Well , im worried about taking it any longer at that dose , so ive bumped it down to 20mgED(nips still sore...but thats only symptom)

    Today at work my joint started aching super bad.Elbow joint...not my elbow persay...but the opposite side...on both arms.Everything else feels fine.

    Today was chest day and it deffinatly affected me...they hurt so bad i kinda cut out early , even though it was my strongest day yet.

    My question...1)any chance its from coming off so much nolva?

    2) Since i was taking 80mgED i went through my bottle real fast and its almost gone...theres a ton of crystals still in there than stick to the side and stuff , my 22gauge needle probally wont pick them up..........is the crystal the actual nolva and the liquid just water???is it possiable i wasnt getting enough of the crystals?somtimes it would get cloged alot...i would push it out and resuck till i got the amount i needed.Or does trhis happen to everyone?
    Attached Thumbnails Attached Thumbnails nolva question..-picture-003.jpg   nolva question..-picture-002.jpg  

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    I doubt the nolva is causing you joint problems. Alot of ppl experience this because their lifting so much more during the cycle. More weight = more strain on the tendons etc.
    Try some joint fuel. That usually does the trick for me.
    As far as the crystals...I usually use a gauged medicine dropper to take clomid, ldex etc. You can buy one at a pharm.
    If your nipples are still sore you need to be taking nolva till symptoms go away.
    Looking at your bottle it looks like you still have quite a bit of crystals in there...I don't know how normal that is cuz I only keep nolva on hand incase I need it.
    I'm sure someone else knows.

  3. #3
    larry3436 is offline Associate Member
    Join Date
    Apr 2004
    Posts
    274
    bump for the crystal question.....do i need a better method than a 22g or is it normal?

    thx bros

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Just shake the bottle and then draw......... also run the 80mg until those symptoms go away and then 20mg throughout the cycle and PCT........ You are not running the Nolva long enough to see any problems from it........ it's long term use at high dosages that causes problems.

  5. #5
    larry3436 is offline Associate Member
    Join Date
    Apr 2004
    Posts
    274
    will do thx.


    but the liquid is pretty much gone...guess i should just throw the rest of this bottle out?

  6. #6
    djboots's Avatar
    djboots is offline Associate Member
    Join Date
    Feb 2004
    Location
    Detroit
    Posts
    499
    i just shake the bottle and then take the needle off and stick the plonger right in the bottle and suck out amount needed

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •